# SDR I5EA2022112800006

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 64,722 hours, 42,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE,  REMOVED AND REPLACED FIVE BATTERY PACKS IAW AMM 33-5-51, OPS CHECKED GOOD.
